Numerical solution of Burgers' equation with factorized diagonal Pade approximation


ALTIPARMAK K. , ÖZİŞ T.

INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW, vol.21, pp.310-319, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 21
  • Publication Date: 2011
  • Doi Number: 10.1108/09615531111108486
  • Title of Journal : INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW
  • Page Numbers: pp.310-319

Abstract

Purpose - The purpose of this paper is to present an approach capable of solving Burgers' equation. Diagonal Pade approximation with a factorization scheme is applied to find numerical solutions of the one-dimensional Burgers' equation by presenting explicit factoring the polynomials of the approximation. The numerical results obtained by this approach, for various values of viscosity, have been compared with the exact solution and are found to be in good agreement with each other.